# SDR SWAA011764

- Difficulty date: June 16, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 49,920 hours, 49,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND VERTICAL WEBS CRACKED AT BS 180, WL 236, LBL 17.1 & WL 183 RBL 5.7.  REPAIRED WEBS PER SRM.
